| Model Number |
52-3251 |
| Medical Device Problem Codes |
Off-Label Use (1494); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
10/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
This pc is related to (b)(4) which reports about the breakage of the stem after the first surgery.This pc reports about the loosening of the stem found in the revision orif surgery.It was reported that the surgeon confirmed that the stem and the sleeve were not in taperloc condition, and the stem was loose in the revision open reduction internal fixation surgery.On (b)(6) 2021, the 2nd revision surgery will be performed to treat the loosening of the stem.No further information is available.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.